Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Convergence of multigrid iterations applied to difference equations

Author: Wolfgang Hackbusch
Journal: Math. Comp. 34 (1980), 425-440
MSC: Primary 65N20; Secondary 65F10
MathSciNet review: 559194
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Convergence proofs for the multi-grid iteration are known for the case of finite element equations and for the case of some difference schemes discretizing boundary value problems in a rectangular region. In the present paper we give criteria of convergence that apply to general difference schemes for boundary value problems in Lipschitzian regions. Furthermore, convergence is proved for the multi-grid algorithm with Gauss-Seidel's iteration as smoothing procedure.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N20, 65F10

Retrieve articles in all journals with MSC: 65N20, 65F10

Additional Information

PII: S 0025-5718(1980)0559194-5
Keywords: Multi-grid method, difference equations, boundary value problems
Article copyright: © Copyright 1980 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia